中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Phase transitions in AdS soliton spacetime through marginally stable modes
作者: Cai, RG ;  He, X ;  Li, HF ;  Zhang, HQ
刊名: PHYSICAL REVIEW D
出版日期: 2011
卷号: 84, 期号:4, 页码:46001
关键词: QUASI-NORMAL MODES
学科分类: Physics
通讯作者: Cai, RG (reprint author), Chinese Acad Sci, Key Lab Frontiers Theoret Phys, Inst Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
部门归属: [Cai, Rong-Gen; Li, Huai-Fan; Zhang, Hai-Qing] Chinese Acad Sci, Key Lab Frontiers Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China; [He, Xi] Hangzhou Normal Univ, Dept Phys, Hangzhou 310036, Zhejiang, Peoples R China; [Li, Huai-Fan] Shanxi Datong Univ, Dept Phys, Datong 037009, Peoples R China; [Li, Huai-Fan] Shanxi Datong Univ, Inst Theoret Phys, Datong 037009, Peoples R China; [Li, Huai-Fan] Xi An Jiao Tong Univ, Dept Appl Phys, Xian 710049, Peoples R China
英文摘要: We investigate the marginally stable modes of the scalar (vector) perturbations in the AdS soliton background coupled to electric field. In the probe limit, we find that the marginally stable modes can reveal the onset of the phase transitions of this model. The critical chemical potentials obtained from this approach are in good agreement with the previous numerical or analytical results.
资助者: National Natural Science Foundation of China [10821504, 10975168, 11035008, 11075098]; Ministry of Science and Technology of China [2010CB833004]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000293332700006
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14310
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Phase transitions in AdS soliton spacetime through marginally stable modes.pdf(216KB)----开放获取View Download

Recommended Citation:
Cai, RG,He, X,Li, HF,et al. Phase transitions in AdS soliton spacetime through marginally stable modes[J]. PHYSICAL REVIEW D,2011,84(4):46001.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cai, RG]'s Articles
 [He, X]'s Articles
 [Li, HF]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cai, RG]‘s Articles
 [He, X]‘s Articles
 [Li, HF]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Phase transitions in AdS soliton spacetime through marginally stable modes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace